# SDR PLGA980218B

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ipd
- Part number: NH24668083
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4232 - AFTER TAKEOFF, THE LEFT ENGINE INTAKE HEAT FAILED.  AIRCRAFT RETURNED TO BOS DUE TO WEATHER CONDITIONS.  MAINTENANCE FOUND THE LEFT INLET PROTECTION DEVICE HAD FAILED.  UNIT WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
